Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2008, Vol. 17 Issue (12): 4378-4381    DOI: 10.1088/1674-1056/17/12/008
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Quantization rules for low dimensional quantum dots
Cao Zhuang-Qia, Xu Tianb, Fang Jing-Huaib
a Institute of Optics and Photonics, Shanghai Jiao Tong University, Shanghai 200240, China; b Physics department, Nantong University, Nantong 226001, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: